Author Topic: Need help: Many items look totally RED  (Read 163 times)

Zera

  • New to the Mists
  • *
  • Posts: 12
Need help: Many items look totally RED
« on: May 30, 2017, 07:19:31 AM »
Hi:
I just came back to the game after a hiatus of almost a year. So, I installed everything on my new computer, yet I do not understand why the walls next to the Chuch of the Morninglord, same as some shells in a tavern look completely red. Any suggestions why is this? I think I installed everything in order.... I t has never happened before... As If I did not have the hak files or something.... really strange....

Miuo

  • Dark Power
  • ******
  • Posts: 1752
Re: Need help: Many items look totally RED
« Reply #1 on: May 30, 2017, 07:33:40 AM »
It is a known issue with some graphic cards, the red blocks are an "invisible" wall placeable to stop people from walking through the wall. There isn't much you can do I'm afraid, but the staff has been saying they plan to fix such. So it may only be something you need to live with temporarily till they update with the fix.

Iluvatar

  • Mad
  • Developers
  • Dark Power
  • *
  • Posts: 1716
  • I'm one of Strahd's subjects
    • Skype : samikaz96
Re: Need help: Many items look totally RED
« Reply #2 on: May 30, 2017, 07:53:32 AM »
There a few thread on the forum about these issue, I know Brimstone made a link those 4 of those recently on an other thread. I suggest making a small search on the forum, perhaps you'll find what you need to correct it.

Also I had that problem once, updating my graphic card driver corrected the issue. The same doesn't work for everyone, for some downgrading might be the solution like Blue said on an other threat once.



Edit :There are a few link on that thread that might help you.

 http://www.nwnravenloft.com/forum/index.php?topic=46183.msg576050#msg576050
« Last Edit: May 30, 2017, 07:57:44 AM by Iluvatar »

~ Iluvatar / Iluvatar-2 / Iluvatar NCE

Zera

  • New to the Mists
  • *
  • Posts: 12
Re: Need help: Many items look totally RED
« Reply #3 on: May 30, 2017, 06:51:45 PM »
Thanks a lot for the advice!